Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of J. L. Walsh


Author: Aryeh Dvoretzky
Journal: Proc. Amer. Math. Soc. 7 (1956), 363-366
MSC: Primary 26.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079623-1
MathSciNet review: 0079623
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, On continuity properties of derivatives of sequences of functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 69-75. MR 0053199 (14:736d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.0X

Retrieve articles in all journals with MSC: 26.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079623-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society